# SDR MASA20220110023

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Part number: CC670141792
- Condition: None
- Location: Acces Panel 684l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON THE ACCES PANEL 684LB. PERFORM PERMANENT REPAIR IAW CRJ7/9 SRM TASK 57-42-32-001-001-A01, DATED 7/9/2021.
